# SDR 99T64R512EWA

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71
- Aircraft serial: 45947
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 84,047 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK.  HOLE ON INSIDE OF LT FORWARD OF LT FORWARD COWL NR 1 ENGINE.  CUT OUT DAMAGED AREA, FILLED WITH LY5052 02 RESIN AND HY5052 02 RESIN CATALYST AND MIRCO BALLONS.  FABRICATED DOUBLER AND INSTALLED PER EO 99-174 WITH APPROVED 8110-3 DATED 10-07-99.  REF:  EMERY WORLD WIDE A/L, RRXA.  (X)
